Advertisement

Numerische Mathematik

, Volume 21, Issue 3, pp 264–269 | Cite as

Schwankungsbereiche linearer Optimierungsaufgaben

  • Werner Sautter
Article
  • 35 Downloads

Summary

A perturbation analysis of the linear programming problem is performed. Limits are given within which the coefficients may vary without disturbing a feasible basis or the optimal basis. A numerical example illustrates the techniques.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    Aggarwal, S. P.: Stability of the solution to a linear fractional functional programming problem. Z. angew. Math. Mech.46, 343–349 (1966)Google Scholar
  2. 2.
    Barnett, S.: Stability of the solution to a linear programming problem. Operational Research Quarterly13, 219–228 (1962)Google Scholar
  3. 3.
    Bauer, F. L.: Genauigkeitsfragen bei der Lösung linearer Gleichungssysteme. Z. angew. Math. Mech.46, 409–421 (1966)Google Scholar
  4. 4.
    Dinkelbach, W.: Sensitivitätsanalysen und parametrische Programmierung. Berlin-Heidelberg-New York: Springer 1969Google Scholar
  5. 5.
    Wilkinson, J. H.: The algebraic eigenvalue problem. Oxford: Clarendon Press 1965Google Scholar

Copyright information

© Springer-Verlag 1973

Authors and Affiliations

  • Werner Sautter
    • 1
  1. 1.Mathematisches Institut der Technischen Universität MünchenMünchen 2Bundesrepublik Deutschland

Personalised recommendations